# SDR CALA9800433

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN SKIN ATTACH LEG AT FORWARD SIDE OF CIRCUMFERENTIAL, BS 1148, STRINGER 28L AND 29L.  THE CORROSION WAS CUT OUT IAW SRM 51-10-6.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-10-4 AND 51-10-6.
